# SDR REXA2013112702283

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 13,599 hours, 13,274 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 20 DEGREES.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I IAW AMOC DATED JULY 22, 2013 & PA AD27-052N.  PERFORMED FLEX SHAFT LUBE IAW CHECKLIST & AMM 27-53-10, OPERATIONS CHECKED GOOD.
